# SDR ASAA2012102193161

- Difficulty date: October 21, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 47,143 hours, 26,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1619
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGNS AT L-1 DOOR, L-2 DOOR, RT FWD OVERWING EXIT, AND LT FWD OVERWING EXIT HAVE MULTIPLE LAMPS INOPATIVE.  RELAMPED AND TESTED IAW MM 33-51-81-962-011.  OPS NORMAL.
